Back to top

Jeffrey Hakim Professor Department of Mathematics and Statistics

Degrees
PhD, Mathematics,Columbia University, 1989
MS, Mathematics, University of Chicago, 1983
BA, Mathematics, University of Virginia, 1982

Bio
Jeffrey Hakim’s research primarily lies within the broad mathematical areas of representation theory and harmonic analysis. Most recently, he has focused on supercuspidal representations and symmetric spaces over p-adic fields. His papers have also involved relative trace formulas and hyperbolic geometry.
See Also
Math Department
For the Media
To request an interview for a news story, call AU Communications at 202-885-5950 or submit a request.

Scholarly, Creative & Professional Activities

Selected Publications

       
  • “Distinguished tame supercuspidal representations,” with Fiona Murnaghan, Int. Math. Res. Pap. IMRP 2008, no. 2, Art. ID rpn005, 166 pp.
  •    
  • “The moduli space of n+1 points in complex hyperbolic $n$-space,” with Hanna Sandler, Special volume dedicated to the memory of Hanna Miriam Sandler (1960-1999).Geom. Dedicata97 (2003), 3-15.
  •    
  • “Tame supercuspidal representations of GL(n) distinguished by a unitary group,” with Fiona Murnaghan, Compositio Math.133(2002), no. 2, 199-244.
  •    
  • “Two types of distinguished supercuspidal representations,” with Fiona Murnaghan, Int. Math. Res. Not. 2002, no. 35, 1857-1889.
  •    
  • “Globalization of distinguished supercuspidal representations of GL(n),” with Fiona Murnaghan, Canad. Math. Bull.45(2002), no. 2, 220-230.
  •    
  • “Cuspidal representations associated to (GL(n),O(n)) over finite fields and p-adic fields,” with Zhengyu Mao, J. Algebra 213(1999),no. 1, 129-143.
  •    
  • “Supercuspidal representations of GL(n) distinguished by a unitary subgroup,” with Zhengyu Mao, Pacific J. Math.185(1998), no. 1, 149-162.